Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 241650, 9 pages
http://dx.doi.org/10.1155/2014/241650
Research Article

Global and Blow-Up Solutions for a Class of Nonlinear Parabolic Problems under Robin Boundary Condition

Department of Mathematics, Taiyuan University of Technology, Shanxi 030024, China

Received 26 June 2014; Accepted 28 July 2014; Published 14 August 2014

Academic Editor: Sanling Yuan

Copyright © 2014 Lingling Zhang and Hui Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Constantin and J. Escher, “Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation,” Communications on Pure and Applied Mathematics, vol. 51, no. 5, pp. 475–504, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. J. M. Chadam, A. Peirce, and H. Yin, “The blowup property of solutions to some diffusion equations with localized nonlinear reactions,” Journal of Mathematical Analysis and Applications, vol. 169, no. 2, pp. 313–328, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. J. Wang, Z. J. Wang, and J. X. Yin, “A class of degenerate diffusion equations with mixed boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 589–603, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. Wolanski, “Global behavior of positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary,” SIAM Journal on Mathematical Analysis, vol. 24, no. 2, pp. 317–326, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Ding, “Blow-up of solutions for a class of semilinear reaction diffusion equations with mixed boundary conditions,” Applied Mathematics Letters, vol. 15, no. 2, pp. 159–162, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Zhang, “Blow-up of solutions for a class of nonlinear parabolic equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 25, no. 4, pp. 479–486, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. A. Caffarelli and A. Friedman, “Blowup of solutions of nonlinear heat equations,” Journal of Mathematical Analysis and Applications, vol. 129, no. 2, pp. 409–419, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. V. A. Galaktionov and J. L. Vázquez, “The problem of blow-up in nonlinear parabolic equations,” Discrete and Continuous Dynamical Systems, vol. 8, no. 2, pp. 399–433, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Zhang and X. Guo, “Blow-up for nonlinear heat equations with absorptions,” European Journal of Pure and Applied Mathematics, vol. 1, no. 3, pp. 33–39, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, and A. P. Mikhailov, Blow-Up in Problems for Quasilinear Parabolic Equations, Nauka, Moscow, Russia, 1987, (Russian), English Translation: Walter de Gruyter, Berlin, Germany, 1995.
  11. L. E. Payne and P. W. Schaefer, “Lower bounds for blow-up time in parabolic problems under Neumann conditions,” Applicable Analysis, vol. 85, no. 10, pp. 1301–1311, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Amann, “Quasilinear parabolic systems under nonlinear boundary conditions,” Archive for Rational Mechanics and Analysis, vol. 92, no. 2, pp. 153–192, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. Ding and S. Li, “Blow-up solutions for a class of nonlinear parabolic equations with mixed boundary conditions,” Journal of Systems Science and Complexity, vol. 18, no. 2, pp. 265–276, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Ding, “Global and blow-up solutions for nonlinear parabolic equations with Robin boundary conditions,” Computers & Mathematics with Applications, vol. 65, no. 11, pp. 1808–1822, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Enache, “Blow-up phenomena for a class of quasilinear parabolic problems under Robin boundary condition,” Applied Mathematics Letters, vol. 24, no. 3, pp. 288–292, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Zhang, “Blow-up solutions and global solutions for nonlinear parabolic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 12, pp. 4567–4574, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. P. Sperb, Maximum Principles and Their Applications, vol. 157 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1981. View at MathSciNet